Thumbnail
Access Restriction
Open

Author Dewanji, A. ♦ Luebeck, E. G. ♦ Moolgavkar, S. H.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Luria-Delburk distribution ♦ Fluctuation analysis ♦ Gompertz growth ♦ Birth death process ♦ Carcinogenesis ♦ Mutant clones
Education Level UG and PG
Learning Resource Type Article
Journal Mathematical biosciences
Volume Number 197
Page Count 13
Starting Page 140
Ending Page 152